CureZone   Log On   Join
Re: Armour causing drastic hairloss and weight gain
 
  Views: 8,272
Published: 9 years ago
 
This is a reply to # 1,728,783

Re: Armour causing drastic hairloss and weight gain


i *think* i recently read that armour has changed their formulation. you want to find a brand of thyroid that has all the T leg -- t1, t2, t3, and t4.

i can't remember if armour is porcine or bovine, but the source can also make a difference if you are allergic... which in your case it doesn't sound like what is going on.

in any case, you reaction is obviously not what is supposed to happen when you take thyroid hormone, unless you are undergoing a massive detoxification.

have you had a hair test for metals toxicity? i suggest using andrew cutler's counting rules method for mineral ratios.

is it an option for you to discontinue the meds right now or at least back off significantly on the dose?

have you tried maca?



 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.410 sec, (1)